# SDR UPS99828691

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T Cap
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, AFT PIT FS 1040 T-CAP AT L33L CORRODED UNDER NUT PLATE.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-2-0.  FAB REPAIR ANGLE DOUBLER AND FILLER IAW DAC 08-53-0229.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8. INSTALLED IAW DAC 08-53-0229.
